Journal of Differential Geometry

On Ricci curvature and volume growth in dimension three

Martin Reiris

Full-text: Open access

Abstract

We prove that any complete metric on $\mathbb{R}^3$ minus an open ball, with non-negative Ricci curvature and quadratic Ricci-curvature decay, has cubic volume growth.

Article information

Source
J. Differential Geom., Volume 99, Number 2 (2015), 313-357.

Dates
First available in Project Euclid: 16 January 2015

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1421415565

Digital Object Identifier
doi:10.4310/jdg/1421415565

Mathematical Reviews number (MathSciNet)
MR3302042

Zentralblatt MATH identifier
1318.53028

Citation

Reiris, Martin. On Ricci curvature and volume growth in dimension three. J. Differential Geom. 99 (2015), no. 2, 313--357. doi:10.4310/jdg/1421415565. https://projecteuclid.org/euclid.jdg/1421415565


Export citation